# SDR DALA2020030301585

- Difficulty date: February 27, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 22,005 hours, 8,102 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3812 UPON PARKING AT GATE WITH APU BLEED ON AND PACKS ON GOT SMOKE IN COCKPIT. CORRECTIVE ACTION: R/R RIGHT RECIRC FILTER, RAN PACKS FOR 2 HOUR ALSO RAN ENGINES WITH PACKS AND CYCLED ANTIICE AND BLEED NO SMOKE OR FUMES IN CABIN OR COCKPIT. REF B737 FIM 21-00-00-810-806, B737 AMM 21-25 AND ODI CHECKLIST. A/C OK FOR SVC. (7146421).
